# SDR DL76S002309

- Difficulty date: November 27, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 41,963 hours, 20,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 26720
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT_SIDE EXTERIOR EMERGENCY LIGHTS AT L-1 DOOR AND OVERWINGEXIT INOP// REPLACED BATTERY
